# SDR SWAA100422

- Difficulty date: January 26, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 40,539 hours, 23,924 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: S256A4042
- Part serial: 1531
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DIVERSION - ON APPROACH TO MDW TRIED TO EXTEND FLAPS, FOR LANDING INDICATOR SHOWED SPLIT FLAPS AND WOULD NOT MOVE, RT STUCK AT 0 AND LT INDICATOR BETWEEN 1 AND 0.  LANDED USING ALT FLAP METHOD.  REMOVED AND REPLACED NR 4 FLAP SKEW SENSOR PER MM.
